# SDR SWAA074634

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 34,206 hours, 20,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT ROW 10 DEF.  REMOVED AND REPLACED LIGHT BULB PER MM.
